Swift First Aid Multi Symptom Cold Tablets are effective and fast acting, designed to address the major symptoms of colds and flu including; sore throat, fever, headache, congestion, and throat irritation. Featuring many of the same active ingredients found in popular name brand medicines such as Tylenol, Dayquil, Robitussin, Mucinex, and Sudafed, Swift First Aid Multi Symptom Cold Tablets are a very efficient and cost effective alternative to OTC name brand flu and cold relief treatments. Packaged in two-pack envelopes for easy dosage administration, and available in 50, 125 and 250 pack boxes. Buy yours today from ActiveForever.com
Swift First Aid Multi Symptom Cold Tablets Features:
- Relieves the typical symptoms of cold and flu
- Contains the same active ingredients as brand name medicines
- Conveniently packaged in two-pack envelopes
Swift First Aid Multi Symptom Cold Tablets Specifications:
- Active Ingredients: Acetaminophen 325 mg, Dextromethorphan HBr 15 mg, Guaifenesin 200 mg, Phenylephrine HCl 5 mg
Returns: Due to hygiene purposes, this item is non-returnable.
Please refer to ActiveForever's return policy for more detailed information.
Related Searches: pseudoephedrine free, expectorant, loose phlegm, bronhitis, analgesic, antihistamine, cold flu remedy, swift first aid